# SDR COM60455

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5010520
- Condition: Leaking
- Location: Lt Mlg
- Part time: 1,605 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MLG BRAKE ASSY LEAKING.  REPLACED BRAKE ASSY.
